Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board: Ciobanu, Laura / Conder, Marston / Eick, Bettina / Elder, Murray / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Lohrey, Markus

CiteScore 2018: 0.80

SCImago Journal Rank (SJR) 2018: 0.368
Source Normalized Impact per Paper (SNIP) 2018: 1.061

Mathematical Citation Quotient (MCQ) 2017: 0.32

See all formats and pricing
More options …

Palindromic width of wreath products, metabelian groups, and max-n solvable groups

Tim R. Riley / Andrew W. Sale
Published Online: 2014-10-07 | DOI: https://doi.org/10.1515/gcc-2014-0009


A group has finite palindromic width if there exists n such that every element can be expressed as a product of n or fewer palindromic words. We show that if G has finite palindromic width with respect to some generating set, then so does Gr. We also give a new, self-contained proof that finitely generated metabelian groups have finite palindromic width. Finally, we show that solvable groups satisfying the maximal condition on normal subgroups (max-n) have finite palindromic width.

Keywords: Palindrome; metabelian group; solvable group; wreath product

MSC: 20F16; 20F65

About the article

Received: 2014-03-12

Published Online: 2014-10-07

Published in Print: 2014-11-01

Citation Information: Groups Complexity Cryptology, Volume 6, Issue 2, Pages 121–132, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc-2014-0009.

Export Citation

© 2014 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Proceedings - Mathematical Sciences, 2017, Volume 127, Number 1, Page 99
Elisabeth Fink and Andreas Thom
International Journal of Algebra and Computation, 2015, Volume 25, Number 03, Page 439
Valeriy G. Bardakov and Krishnendu Gongopadhyay
Communications in Algebra, 2015, Volume 43, Number 11, Page 4809
Elisabeth Fink
International Journal of Algebra and Computation, 2014, Volume 24, Number 08, Page 1213

Comments (0)

Please log in or register to comment.
Log in